| Model Number |
IMPL DELIVERY SYS,DISTAL BICEPS, BC |
| Medical Device Problem Code |
Damaged Thread (4075)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 12/09/2022 by a sales representative via phone that an ar-2260bc implant delivery system screw began to strip and would not seat.Case involvement, no patient effect.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.